Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 1239–1862
Issue 2, 623–1238
Issue 1, 1–622

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Sums of lens spaces bounding rational balls

Paolo Lisca

Algebraic & Geometric Topology 7 (2007) 2141–2164

arXiv: 0705.1950

Abstract

We classify connected sums of three-dimensional lens spaces which smoothly bound rational homology balls. We use this result to determine the order of each lens space in the group of rational homology 3–spheres up to rational homology cobordisms, and to determine the concordance order of each 2–bridge knot.

Keywords
2–bridge knots, concordance group, lens spaces, rational homology balls, connected sums
Mathematical Subject Classification 2000
Primary: 57M99
Secondary: 57M25
References
Publication
Received: 18 May 2007
Revised: 24 November 2007
Accepted: 5 December 2007
Published: 26 December 2007
Authors
Paolo Lisca
Dipartimento di Matematica “L. Tonelli”
Largo Bruno Pontecorvo, 5
Università di Pisa
I-56127 Pisa, ITALY